# SDR QR9R20210915001

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721119328
- Aircraft time: 2,423 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267ZG12
- Part serial: 6457
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CO-PILOT PFD INOPERABLE. REPLACED SMD45H,NVG IAW AMM 31-61-00, 4-1; FUNCTIONAL TEST SUCCESSFULLY COMPLETED.
